Well I have bipolar too. And OCD as well. The suicidal feeling is an unfortunate part of bipolar disorder but it will pass. Maybe you need a change in your meds. Have you tried contacting your psychiatrist or medical services?
Hi Alex Fay and welcome. Sorry your feeling bad but believe me this will pass in time. Have you had cbt and learned distraction techniques. These can be really helpful at times like these. Also guided relaxation . There are plenty on YouTube
If Your under the CMHT and things get really bad please phone 111 and ask to speak to the duty psychiatrist or get yourself down to a&e . Samaritans phone 116123 it’s freephone
Alex, based on your last few posts, I strongly believe you need to be in a psychiatric hospital where a psychiatrist can optimize your medications. This forum is really not equipped to handle psychiatric emergencies like the one you've been experiencing for the last few days.